# SDR DXTA2025063004097

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N206QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6055
- Aircraft time: 7,558 hours, 4,205 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON APPROACH WE RECEIVED AMBER FLAPS FAIL CAS. RAN APPROPRIATE CHECKLIST AND LANDED.  LANDING WAS UNEVENTFUL.   PERFORMED MULTIPLE SUCCESSFUL OPS CHECKS OF THE FLAPS AS REQUIRED. COULD NOT DUPLICATE FAULT AT THIS TIME. WORK DONE IN REFERENCE TO AMM 27-53-04.
